# SDR DL72W010853

- Difficulty date: May 27, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- Aircraft time: 79,834 hours, 54,221 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part serial: KK418
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

A/C WILL NOT HOLD PRESSURIZATION AT FL240 WITH 1 PACK.  DESCENDED TO FL150 TO MAINTAIN CABIN.  REPLACED PRESSURE CONTROLLER AND E/E OVERBOARD VALVE.
